# SDR ASOA20160922084

- Difficulty date: September 22, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670125014
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 632AR HAS A DEEP CHAFE ON UPPER SIDE.  REPAIRED THE PANEL IAW EA 20-2016-290 AND ECTC REO EA 20-2016-290.
